MathSciNet Relay Station
MathSciNet bibliographic data
MR2553004 (2010m:60048) 60E07 (62E10)
Aoyama, Takahiro Nested subclasses of some subclass of the class of type $G$ selfdecomposable distributions on $\Bbb R\sp d$. Probab. Math. Statist. 29 (2009), no. 1, 135–154.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement